On Time Inhomogeneous Stochastic Itô Equations with Drift in LD+1

N. V. Krylov

Research output: Contribution to journalArticlepeer-review

Abstract

We prove the solvability of Itô stochastic equations with uniformly nondegenerate bounded measurable diffusion and drift in Ld+1(Rd+1). Actually, the powers of summability of the drift in x and t could be different. Our results seem to be new even if the diffusion is constant. The method of proving solvability belongs to A.V. Skorokhod. Weak uniqueness of solutions is an open problem even if the diffusion is constant.

Original languageEnglish (US)
Pages (from-to)1420-1444
Number of pages25
JournalUkrainian Mathematical Journal
Volume72
Issue number9
DOIs
StatePublished - Feb 2021

Bibliographical note

Publisher Copyright:
© 2021, Springer Science+Business Media, LLC, part of Springer Nature.

Fingerprint

Dive into the research topics of 'On Time Inhomogeneous Stochastic Itô Equations with Drift in L<sub>D+1</sub>'. Together they form a unique fingerprint.

Cite this